Search More Than 6,000,000 Posts
Results 1 to 5 of 5

Thread: Site pain

  1. #1
    Cynical is offline Associate Member
    Join Date
    Sep 2001
    Fort Worth Tx

    Site pain

    im getting pain it seems randomly at injection site, first injection, didnt hurt first day, then 2nd day was swollen as hell. then for my 2nd injection i expierened no pain, 3rd injection loads of pain and swelling, its happened in both glutes. anyways i dunno whats causeing it, i think im moving the needle around too much or somthing, because im useing Test 200 and Decca, wich shouldnt hurt. and im not being a puss, i can barly walk when my ass is at full swoleness hah

  2. #2
    KeyMastur is offline VET
    Join Date
    Sep 2001
    what kind of test 200 are you using ? is it Ttokkyo Cyp 200 ? if so, that could be where your pain is coming from. you could also, like you said, be moving the needle around. or, injecting too fast, not rubbing afterwards, etc.

  3. #3
    Join Date
    Oct 2001
    Almost every time I get pain from injecting, it's because I inject to quickly... Slow down the injection and see if that helps, unless it is just a painful AS.

  4. #4
    bex's Avatar
    bex is offline Banned
    Join Date
    Oct 2001
    A dull needle gives me a real bad pain in the ass

  5. #5
    dane26's Avatar
    dane26 is offline Retired Moderator
    Join Date
    Aug 2001
    these could all be reasons for the site pain. you may also want to try making sure the skin is tight at the injection site. that way the skin doesn't dent inward when you inject. also try lifitng the leg you're injecting into off the ground. this will lessen pressure on the leg and relax the muscle

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts